# SDR CALA0400302

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 15,682 hours, 5,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT Z-CHANNEL AFT OF CARGO DOOR CUTOUT CORRODED.  A NEW Z-CHANNEL WAS INSTALLED IAW SRM 51-40-02.
